MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a shoulder surgery the tip of the anchor broke off.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 01-aug-2023 nen: the broken pieces were retrieved from patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is not confirmed as the failure device was not received for evaluation and not pictures were attached.One unpackaged ar-2923bc-1 was received for investigation.Upon visual inspection, it was noted that the returned device arrived missing some components.The functional test found no resistance between the inner and outer tube.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause(s) of the reported failure can be user error, such as misaligned insertion, prying/leveraging, and/or applying excessive force on the device during use.

Brand Name
SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17651344
Report Number1220246-2023-07673
Device Sequence Number15296527
Product Code MAI
UDI-Device Identifier00888867269170
UDI-Public00888867269170
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberSUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923BC-1
Device Lot Number15050800
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown